# SDR SWAA2020092415040

- Difficulty date: September 8, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 867 TO BS 887 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT WL=155.5.  REPLACE SUPPORT ZEE LOCATED BETWEEN BS 867 TO BS887 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT, IAW B737-700 SRM 51-40-02-OG-0 AND DWG 146A7500 REV C.
